# SDR CALA2019091401538

- Difficulty date: September 12, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323039820001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BILGE AREA SHEAR TIE ON FR29 BTWN 42L-43L HAS CORROSION FR29 STR 42L-43L PER NR LP 9298308 REMOVED AND REPLACED 1EA CORRODED SHEAR TIE IN THE FWD CARGO COM PT BILGE AREA FR29 BTWN STR 42L-43L IAW SRM 51-72-11 -911-001.
